# SDR 2008UALA06078

- Difficulty date: October 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 72,442 hours, 11,867 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING MOUNTED EMERGENCY LIGHT AT 6K IS INOP.  LIGHT FOUND INOPERATIVE.  REPLACED LIGHT ASSY & REPAIR WIRING.  SYSTEM CHECKS GOOD.
